# SDR NACA2024021200004

- Difficulty date: February 12, 2024
- Submitted: February 17, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,229 hours, 15,346 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Line
- Part number: UNKNOWN
- Condition: Loose
- Location: Idg Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

R GEN DRIVE EICAS MSG. DEFERRED R GEN DRIVE PER MEL 24-00-00-01 ON 2-12-2024 2105Z. FOUND BNUT ON R IDG OIL IN LINE LOOSE , TIGHTENED PER AMM 20-10-09. PERFORMED R ENG IDLE RUN OPS/LEAK CHECK GOOD PER AMM 24-11-01
